MAUDE Adverse Event Report: SILK ROAD MEDICAL INC. ENROUTE TRANSCAROTID STENT SYSTEM; ENROUTE TSS

SILK ROAD MEDICAL INC. ENROUTE TRANSCAROTID STENT SYSTEM; ENROUTE TSS
Model Number SR-0930-CS
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Ischemia Stroke (4418); Thrombosis/Thrombus (4440)
Date of Event 04/17/2022
Type of Reportable Event Death
Event or Problem Description
It was reported that two days after completion of a left transcarotid artery revascularization (tcar) procedure, the patient's stent thrombosed.A stroke occurred, and the patient was paralyzed on the right leg and arm.The physician performed a thrombectomy and balloon angioplasty and placed the patient on ticagrelor/brilinta.Additional information received on (b)(6) 2022 indicated that patient was in the hospital for 30 days and then was discharged.The patient went to a rehabilitation facility and subsequently passed away.The cause and date of death are unknown.At this time, there is no indications as to what may have caused the thrombus, or if the reported failure is related to procedural issues, patient resistance to dual antiplatelet therapy (dapt) medication, or a silk road medical device failure, hence, the event will be reported out of abundance of caution.
 
Additional Manufacturer Narrative
A secondary mdr was reported under 3014526664-2022-00076 as there are two stents associated with the same event/patient.The product associated with this complaint was not returned to the manufacturer for analysis.A review of the manufacturing records for this device was completed and no issues were identified that could have led to the adverse event reported.There is no indication that a malfunction of the srm device occurred; the cause of the post-operative complication is unknown, therefore, the complaint will be reported out of abundance of caution.Complaints will continue to be reviewed and monitored for trends.A supplemental mdr will be submitted if additional information is received.

Brand Name
ENROUTE TRANSCAROTID STENT SYSTEM
Common Device Name
ENROUTE TSS
Manufacturer (Section D)
SILK ROAD MEDICAL INC.
1213 innsbruck drive
sunnyvale CA 94089
Manufacturer (Section G)
SILK ROAD MEDICAL INC.
1213 innsbruck drive
sunnyvale CA 94089
Manufacturer Contact
magaly boardman
1213 innsbruck drive
sunnyvale, CA 94089
4087209002
MDR Report Key14593468
Report Number3014526664-2022-00077
Device Sequence Number19347490
Product Code NIM
UDI-Device Identifier00811311020492
UDI-Public(01)00811311020492(17)240331(10)18014011
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
P140026
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/03/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/31/2024
Device Model NumberSR-0930-CS
Device Catalogue NumberSR-0930-CS
Device Lot Number18014011
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/11/2022
Initial Report FDA Received Date06/03/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured04/05/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Disability; Death; Required Intervention;
Patient Age77 YR
Patient SexMale